# SDR IPXA1664496

- Difficulty date: January 20, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 40,972 hours, 13,205 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 114T410350
- Part serial: 000652
- Condition: Cracked
- Location: Nr 10 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING - NR 10 SLAT INBD NOSE INTERNAL SUPPORT RIB FOUND CRACKED AT THE FASTENER HOLE, CRACK LENGTH 0.063" APPROX.  RIB AT OSS 723.9 AREA CRACK HOLE REPAIRED IAW HX RS R57-40-36912, REV A & EO B767-5750-41194-A SKIN CUT AT SAME LOCATION & REPAIRED IAW SRM 57-43-01-2R2, FIG 201, REV 49, REF NRC FGN501497. THIS CLASSIFIED AS MAJOR REPAIR, RIB ORG MAT;L 7075-T7351, CRACK LENGTH 0.063" FINAL CUTOUT DIA IS 0.325" REPAIR SIZE IS 0.625" X 0.625".
